Hyperelliptic genus 4 curves on abelian surfaces

Paweł Borówka, G. K. Sankaran

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)
59 Downloads (Pure)


We study smooth curves on abelian surfaces, especially for genus 4, when the complementary subvariety in the Jacobian is also a surface. We show that up to translation there is exactly one genus 4 hyperelliptic curve on a general (1, 3)-polarised abelian surface. We investigate these curves and show that their Jacobians contain a surface and its dual as complementary abelian subvarieties.
Original languageEnglish
Pages (from-to)5023–5034
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number12
Early online date31 Aug 2017
Publication statusPublished - 1 Dec 2017


  • math.AG
  • 14K05 (Primary) 14K10, 14K25 (Secondary)


Dive into the research topics of 'Hyperelliptic genus 4 curves on abelian surfaces'. Together they form a unique fingerprint.

Cite this